# SDR SRXR201805290033

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- Engine: Ge CF680C2D1F
- Engine time: 65,371 hours, 13,391 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: CF680C2D1F
- Part serial: ESN704195
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FWD FAN CASE BOLT HOLES HAVE CORROSION. ACCOMPLISHED NR 1 ENG FWD FAN CASE BOLT HOLE BUSHING REPAIR PER ENGINEERING CONSULTANTS REPAIR 18-WGA-002 REV ORINGINAL.
